# SDR DALA2020121604113

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 67,144 hours, 31,016 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Seat 24 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TEST FOUND PSU OXY PANEL 24DEF DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU OXY PANEL 24 DEF, AS PER A320 AMM35-21.  OPERATIONS CHECK GOOD.
